... pounds, have no sex drive and just feel "medicated". My doctor tapered me off and I took my last pill a week ago. I have experienced headaches, lightheadedness, foggy feelings and an overall "blah" feeling. Has anyone else experienced these withdrawal symptoms and how long will they last? Thank you
These are pretty standard side effects when stopping antidepressants. It will pass soon.
Negative or bad feelings in the first 6 weeks of stopping an antidepressant are usually just side effects from stopping.
Negative or bad feelings that start after the first 6 weeks are a sign of the problem returning and indicate that the med was needed and should be talked about with your doctor.
Good luck and take care
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2013 • 7 answers
Updated 2 Aug 2018 • 4 answers
Updated 17 May 2015 • 2 answers
Updated 17 Jul 2017 • 2 answers
Updated 6 Jan 2018 • 1 answer